Article

Case records of the Massachusetts General Hospital. Case 30-2005. A 56-year-old man with fever and axillary lymphadenopathy.

Division of Infectious Diseases, University of California at San Francisco, San Francisco, USA.
New England Journal of Medicine (Impact Factor: 54.42). 10/2005; 353(13):1387-94.
Source: PubMed
0 Followers
 · 
50 Views
  • [Show abstract] [Hide abstract]
    ABSTRACT: La survenue d'adénopathies chez un patient traité par anti-TNF-α fait redouter l'existence d'une tuberculose ganglionnaire ou d'une hémopathie. La mise en évidence d'une réaction granulomateuse oriente vers une tuberculose. De nombreuses autres infections responsables d'une réaction granulomateuse ont été rapportées chez les patients traités par anti-TNF-α. Nous rapportons une observation où des adénopathies granulomateuses chez un patient traité par étanercept pour une spondylarthrite ankylosante étaient secondaires à une infection à Bartonella henselae.
    Revue du Rhumatisme 03/2007; 74(3):283-285. DOI:10.1016/j.rhum.2006.05.028
  • [Show abstract] [Hide abstract]
    ABSTRACT: Numerous reports exist of the transmission of zoonoses to humans during and after solid-organ and hematopoietic stem cell transplantation. Donor-derived infections of numerous etiologies, including West Nile virus infection, Chagas disease, toxoplasmosis, rabies, lymphocytic choriomeningitis virus infection, and infection due to Brucella species have been reported. Most zoonoses occur as a primary infection after transplantation, and immunocompromised patients are more likely to experience significant morbidity and mortality from these infections. Risks of zoonotic infection in the posttransplantation period could be reduced by patient education. Increased recognition of the risks of zoonoses, as well as the advent of molecular biology-based testing, will potentially augment diagnostic aptitude. Documented zoonotic infection as it affects transplantation will be the primary focus of this review.
    Clinical Infectious Diseases 04/2007; 44(6):857-66. DOI:10.1086/511859 · 9.42 Impact Factor
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: Lymphadenopathy in a patient taking TNFalpha antagonist therapy may indicate lymph node tuberculosis or a hematological malignancy. Although histological evidence of granuloma suggests tuberculosis, many other infections responsible for granulomatous reactions have been reported in patients on TNFalpha antagonist therapy. We report a case of granulomatous lymphadenopathy due to Bartonella henselae in a patient taking etanercept to treat ankylosing spondylitis.
    Joint, bone, spine: revue du rhumatisme 04/2007; 74(2):184-6. DOI:10.1016/j.jbspin.2006.05.017 · 3.22 Impact Factor
Show more